# SDR C2XA11CL059

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450834
- Aircraft time: 13,361 hours, 7,864 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Clogged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 6021 THE CREW REPORTED AN APU FIRE MESSAGE ON THE GROUND AT THE GATE.  MAINTENANCE INSPECTED FOR SIGNS OF FIRE.  NO FUEL OR OIL LEAKS WERE NOTED AND NO BURNING OR SMOKE SMELLS WERE FOUND.  FOUND APU INLET WAS CLOGGED WITH ICE.  REMOVED ICE AND PERFORMED OPERATIONAL CHECKS AND NO DEFECTS WERE FOUND.
